MathSciNet Relay Station
MathSciNet bibliographic data
MR1689214 (2000f:42008) 42B20 (42B25)
Carbery, Anthony; Pérez, Sonsoles Maximal functions and Hilbert transforms along variable flat curves. Math. Res. Lett. 6 (1999), no. 2, 237–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement